Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On some classes of analytic functions of several variables


Author: Adam Korányi
Journal: Trans. Amer. Math. Soc. 101 (1961), 520-554
MSC: Primary 32.70
DOI: https://doi.org/10.1090/S0002-9947-1961-0136765-6
MathSciNet review: 0136765
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • S. Brehmer, Über vetauschbare Kontraktionen des Hilbertschen Raumes, Acta Sci. Math. (Szeged) 22 (1961), 106–111 (German). MR 131169
  • A. Devinatz, Two parameter moment problems, Duke Math. J. 24 (1957), 481–498. MR 92019
  • A. Korányi, On a theorem of Löwner and its connections with resolvents of selfadjoint transformations, Acta Sci. Math. (Szeged) 17 (1956), 63–70. MR 82656
  • Karl Löwner, Über monotone Matrixfunktionen, Math. Z. 38 (1934), no. 1, 177–216 (German). MR 1545446, DOI https://doi.org/10.1007/BF01170633
  • ---, Advanced matrix theory, Mimeographed notes, Stanford, Stanford University, 1957.
  • Béla Sz.-Nagy and Adam Korányi, Operatortheoretische Behandlung und Verallgemeinerung eines Problemkreises in der komplexen Funktionentheorie, Acta Math. 100 (1958), 171–202 (German). MR 130577, DOI https://doi.org/10.1007/BF02559538
  • B. Sz.-Nagy, Prolongements des transformations de l’espace de Hilbert qui sortent de cet espace. Appendice au livre Leçons d’analyse fonctionnelle par F. Riesz et B, Sz.-Nagy (Budapest, 1955). R. Nevanlinna, Über beschränkte Funktionen die in gegebenen Punkten vorgeschriebene Werte annehmen, Ann. Acad. Sci. Fenn. Ser. A vol, 13 (1919). ---, Asymptotische Entwicklungen beschränkter Funktionen und das Stieltjesche Momentenproblem, Ann. Acad. Sci. Fenn., Ser. A. vol. 18 (1922). G. Pick, Über die Beschränkungen analytischer Funktionen welche durch vorgegebene Funktionswerte bewirkt sind, Math. Ann. vol. 77 (1916) pp. 7-23. ---, Über beschränkte Funktionen mit vorgegebenen Wertzuordnungen, Ann. Acad. Sci. Fenn. Ser. A vol. 15 (1920) pp.
  • R. B. Zarhina, On the two-dimensional problem of moments, Dokl. Akad. Nauk SSSR 124 (1959), 743–746 (Russian). MR 0103391

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.70

Retrieve articles in all journals with MSC: 32.70


Additional Information

Article copyright: © Copyright 1961 American Mathematical Society